International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2022, Vol. 7, Issue 6, Part B

Recurrence relation for the polynomial set An(x, y)


Author(s): Rajnish Kumar

Abstract: In this paper, an attempt has been made to express some recurrence relations for the generalized hypergeometric polynomial set An(x, y) followed by important and interesting particular cases. Out of these particular results some of them stand for well known polynomials and some of thus are believed to be new. These recurrence relations are of at most important for mathematician, scientists and engineers.

Pages: 116-121 | Views: 283 | Downloads: 11

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Rajnish Kumar. Recurrence relation for the polynomial set An(x, y). Int J Stat Appl Math 2022;7(6):116-121.

Call for book chapter
International Journal of Statistics and Applied Mathematics